An extension property of the Bourgain–Pisier construction

Jesús Suárez de la Fuente Department Mathematics, Escuela Politécnica

Functional Analysis Spectral Theory and Operator Algebra mathscidoc:1701.12023

Arkiv for Matematik, 51, (2), 363-369, 2011.4
It is proved that the natural embedding of a separable Banach space$X$into the corresponding Bourgain–Pisier space extends $\mathcal{L}_{\infty}$ -valued operators.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:35 uploaded by arkivadmin ] [ 162 downloads ] [ 0 comments ]
@inproceedings{jesús2011an,
  title={An extension property of the Bourgain–Pisier construction},
  author={Jesús Suárez de la Fuente},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203635208130041},
  booktitle={Arkiv for Matematik},
  volume={51},
  number={2},
  pages={363-369},
  year={2011},
}
Jesús Suárez de la Fuente. An extension property of the Bourgain–Pisier construction. 2011. Vol. 51. In Arkiv for Matematik. pp.363-369. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203635208130041.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved